# SDR VNAA0103010

- Difficulty date: March 10, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 14,809 hours, 13,186 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Harness
- Part number: 2342500000
- Part serial: 094
- Condition: Defective
- Location: Nlg Steering
- Part time: 14,809 hours, 13,186 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKING THE RUNWAY FLIGHT 4168 RECEIVED A PROXIMITY SYSTEM FAIL WARNING MESSAGE.  THE FLIGHT CREW THEN CLEARED THE RUNWAY.  MAINTENANCE INSPECTED THE AIRCRAFT AND FERRIED THE AIRCRAFT TO CAK FOR REPAIRS.  UPON APPROACH TO CAK FLIGHT 9423 RECEIVED A NOSE WHEEL STEERING WARNING MESSAGE UPON LOWERING THE LANDING GEAR.  THE FLIGHT CREW PERFORMED A MISSED APPROACH TO COMPLETE THE CHECKLIST AND THE CAPTAIN DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED AND WAS SHUTDOWN ON THE RUNWAY AND WAS TOWED.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR ELECTRICAL HARNESS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-20-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
